# SDR DALA2025032402192

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 58,508 hours, 42,517 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 9573 -ATB- ON ROTATION, THE CREW RECEIVED A "HYD R LO PRESS" MESSAGE AND THE INABILITY TO RETRACT THE GEAR. THEY MOVED THE GEAR SELECTION LEVER DOWN AND RECEIVED THREE GREEN "GEAR SAFE" INDICATIONS. AN EMERGENCY WAS DECLARED WITH ATC, THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT, OTHER THAN THE MAIN GEAR DOORS TOUCHING ON ROLL-OUT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP, DAMAGED RIGHT SYSTEM PRESSURE LINES, THE MAIN GEAR ACTUATOR "UP" HYDRAULIC LINE, AND A DAMAGED RIGHT RESERVOIR. AS A PRECAUTION THE PTU, ELECTRIC PUMP, AND ALL ASSOCIATED FILTERS WERE ALSO REPLACED. CYCLED GEAR AND ALL RTS TEST WERE NORMAL. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #6722742)
